Sh:766

Bib entry
@article{Sh:766,
 author = {Fuchs, L{\'a}szl{\'o} and Shelah, Saharon},
 title = {{On a non-vanishing Ext}},
 journal = {Rend. Sem. Mat. Univ. Padova},
 fjournal = {Rendiconti del Seminario Matematico della Universit\`a di Padova. The Mathematical Journal of the University of Padova},
 volume = {109},
 year = {2003},
 pages = {235--239},
 issn = {0041-8994},
 mrclass = {13D07 (03C60 03E75)},
 mrnumber = {1997989},
 note = {\href{https://arxiv.org/abs/math/0405015}{arXiv: math/0405015}},
 arxiv_number = {math/0405015}
}